• NJT's Avatar
  • NJT's Avatar

    NJT asked a questionBreast Cancer

    I am now 2 yrs. post treatment for breast cancer and am on Arimidex-side effect is weight gain -has anyone experienced fatigue from this?

    6 answers
    • DebraC's Avatar
      DebraC

      I have been on Arimidex since December. I have extreme insomnia , planter fascia, back pain, weight gain(especially in the middle area!), stiffness, roscea. With all these less than "wonderful" side effects, I'm thankful that this drug exist. I am 1 yr clean from cancer and I know this is keeping my chances at bay for returning.

      almost 2 years ago
    • TinaLeigh's Avatar
      TinaLeigh

      Well said Debra! Agree with you completely.

      almost 2 years ago
    • MissyAnn's Avatar
      MissyAnn

      I took Arimidex for 2 years and it has worked wonderful for me.Stage 4 bc mets but no signs of cancer and the lesion on my spine has been dormant for 2 years now. However I gained 30 pds, joint and bone pain, tightness of breath, irritability, depression, fatigue. It got worse recently and I let my Onc know. She had me stop the Arimidex for 2 weeks and then I start Aromasin. She mentioned something about "toxicity buildup". I didn't question it because I trust her completely. Its scary to switch but hoping for the best with aromasin.
      Btw...I was advised by a friend to take Arimidex at bedtime to lessen the side effects and I think it worked.

      almost 2 years ago
  • NJT's Avatar

    NJT asked a questionBreast Cancer

    Carpal tunnel

    5 answers
    • Ejourneys' Avatar
      Ejourneys

      I've had carpal tunnel for about 25 years -- this past year I've done lumpectomy, chemo, and radiation and am now on generic Arimidex. Carpal tunnel affects the thumb, index, and middle fingers, but not the ring finger or pinky -- that was how I could tell that I was having a carpal tunnel flare-up rather than chemo-induced neuropathy. Wearing wrist braces helps me (ibuprofen also helps) -- for the past few years most of my flare-ups have occurred in my right wrist/hand, but my CT had initially begun in my left wrist/hand. My flare-ups are more frequent in cooler weather. So far my CT behaves as it usually does; I don't associate it with any of my cancer treatment.

      over 2 years ago
    • karen1956's Avatar
      karen1956

      I developed Carpel Tunnel while on Arimidex.....and if you look closely at the list of side effects CTS is listed as a side effects....I had surgery on one wrist as I was having nerve damage...after the surgery I called Astra Zeneca and they had just changed the drug insert to include CTS as a side effect. When I went off Arimidex and tried Tamox, the CTS went away in my other wrist...so I knew it was a side effect. I got deQuervanes tendonities on Aromasin!!!

      over 2 years ago
    • lilymadeline's Avatar
      lilymadeline

      I had carpel tunnel decades before I was on Arimidex, I can’t see blaming it on any hormone treatment. It just comes with age and overuse age unfortunately. :-(
      I never had the surgery, the best thing for me was rest ( you have to rest your hands only ) and the braces. So see if your doctors can prescribe a hand brace or two if it is both hands because they definitely helped me.
      And you have to walk and exercise daily! You need it for many reasons but the best way to fight any arthritis is by exercise. Gentle exercise but daily. Try yoga, swimming, walking.....Good luck and God Bless!

      over 2 years ago
  • NJT's Avatar

    NJT started following

    Question: Carpal tunnel

  • NJT's Avatar

    NJT asked a questionBreast Cancer

    tamoxifen- I have been taking Tamoxifen for almost a year and was wondering if anyone has suffered weight

    12 answers
    • NJT's Avatar
      NJT

      Thank you all for the answers-I feel much better and will take the advice by all!

      about 3 years ago
    • 3tykes' Avatar
      3tykes

      I have been on tamoxifen since December 2013 and have started gaining weight also. I'm trying to eat a healthy diet and go for long walks at least 4-5 times a week, but its not helping. Glad to hear others who also are dealing with the same issue. It has started to get me quite depressed lately because no matter how much i try to be good i can't seem to get my weight in control..

      about 3 years ago
    • Dru's Avatar
      Dru

      I have been on Tamoxifen for 4 1/2 years - done in October!! When I started, my waist was totally flat. Now I can pinch more than an inch. I have always been a healthy eater and regular exerciser but I am trying to be even more diligent to lose the extra fat. When women lose estrogen - through meds and menopause - they tend to gain weight through their middle. I am also now thru menopause, so it's a double whammy, I guess.

      about 3 years ago
  • NJT's Avatar